# SDR UIEA2024070600585

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 97,931 hours, 17,955 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Bleed Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLEED 3 EICAS MESSAGE( FOUND #2 WIRE ON HPSOV WAS READING 12 MEGA OHMS. REMOVED CANNON PLUG AND CLEANED, RESEATED CANNON PLUG AND FOUND RESISTANCE CHECK TO BE .2 MEGA OHMS WHICH IS NORMAL PER FIM 36-11 TASK 803. NO FURTHER DEFECTS NOTED. )
